| Catalog Number |
RBYPCLP15 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure for an arteriovenous malformation (avm) using packing coil lps and a non-penumbra microcatheter.During the procedure, the physician placed several packing coil lps in the target location.An additional packing coil lp was advanced to the target location.The physician decided to reposition the packing coil lp in the target location.While retracting the packing coil lp, the embolization coil unintentionally detached in the microcatheter.The microcatheter containing the embolization coil was removed from the patient, and the packing coil lp was flushed out of the microcatheter.The procedure was completed with more packing coil lps and the same microcatheter.There was no report of an adverse effect to the patient.